| Catalog Number |
6203135000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 4 device investigation types have not yet been determined.Additional information: 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 malfunction events in which the device had a component detach.3 events had the problem identified during a non-clinical procedure; there was no patient involvement.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale.Corrected data: b5, h1, h6, h11.4 events were previously reported during the reporting quarter; however, 3 events were reported in error.1 previously reported event is included in this follow-up record.Product return status.1 device was not available for evaluation.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a component detach.1 event had insufficient information received regarding health impact.